# SDR ASAA0540254

- Difficulty date: May 18, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654659222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY, TIE DOWN ON FLOOR TRACK.  REMOVED DAMAGE AND INSTALLED NEW TRACK IAW SRM.  (K)
